Optimal and suboptimal regional control of probabilistic cellular automata

Abstract : Probabilistic cellular automata are extended stochastic systems, widely used for modelling phenomena in many disciplines. The possibility of controlling their behaviour is, therefore, an important topic. We shall present here an approach to the problem of controlling such systems by acting only on the boundary of a target region. In particular, we are interested in optimal control, which is rather demanding in computational terms, so we present also a less demanding suboptimal method. Finally, we present an example of optimal control with avoidance.
Document type :
Journal articles
Complete list of metadatas

https://hal-univ-perp.archives-ouvertes.fr/hal-02358047
Contributor : Samira El Yacoubi <>
Submitted on : Monday, November 11, 2019 - 11:12:21 AM
Last modification on : Tuesday, November 12, 2019 - 1:24:37 AM

Identifiers

Citation

Franco Bagnoli, Sara Dridi, Samira El Yacoubi, Raul Rechtman. Optimal and suboptimal regional control of probabilistic cellular automata. Natural Computing, Springer Verlag, 2019, 18 (4), pp.845-853. ⟨10.1007/s11047-019-09763-5⟩. ⟨hal-02358047⟩

Share

Metrics

Record views

18